# SDR DALA2017041403013

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 120-133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR DOUBLER ON FUSELAGE SKIN HOLD OPEN HOOK HOUSING OF L1 DOOR BS 120 - 133, LONG 14 - 16L.  REPAIRED IAW ETI-88-17-105, REV 1, AND ERA 556364-14, REV ORIG.
